# SDR FDEA2020081091844

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,657 hours, 20,922 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: ABA74071
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS DOOR AFT SKIN HAS DAMAGE REPAIRED AVIONICS DOOR PAN IAW SRM CH 53-00-00, FIG 210 AND EA 1-5310-T0355764.
